Kernels for products of L-functions

Diamantis, Nikolaos and O'Sullivan, Cormac (2013) Kernels for products of L-functions. Algebra and Number Theory, 7 (8). pp. 1883-1917. ISSN 1937-0652

Full text not available from this repository.


The Rankin-Cohen bracket of two Eisenstein series provides a kernel yielding products of the periods of Hecke eigenforms at critical values. Extending this idea leads to a new type of Eisenstein series built with a double sum. We develop the properties of these series and their nonholomorphic analogs and show their connection to values of L-functions outside the critical strip.

Item Type: Article
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number:
Depositing User: Diamantis, Dr Nikolaos
Date Deposited: 16 Mar 2014 23:10
Last Modified: 04 May 2020 20:20

Actions (Archive Staff Only)

Edit View Edit View